I had a lap in June. I had a normal cycle in July and my first Lupron depot July 19. I had a normal period mid August and a Lupron Depot shot mid August. I had my final Lupron Depot shot September 12 and a short period 3 days on September 15-17. I took the add back therapy July and August. I stopped it mid September. Could I possibly be pregnant. This would be day 37 of this cycle and 42 days since last shot.
When will my period return after 3 one month doses of lupron depot?
Added 23 Oct 2012:
This is the longest my cycle has ever been. I want to test but don't want to get my hopes up. I understand that Lupron depot is not a contraceptive and I stopped taking the norethidrone after my last shot. Could I have possibly ovulated after my 3rd shot and now be pregnant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... prevent them from continuing to grow is there any side effects of the shot shrinking other organs (making the organs contracted or contracting ...
2 answers • 19 Dec 2011
On Dec. 29th, 2011 I had what I thought would be my last period for awhile. It was heavy for about 5 days. I received the Depot Lupron shot on Jan ...
1 answer • 22 Jan 2012
... after taking Lupron. I had three shots of the lowest dose in October, November, and December and still have not gotten my period. Anybody have ...
2 answers • 25 Feb 2012
I just got my first shot on October 1, so 9 days ago.
0 answers • 11 Oct 2013